# SDR FDEA201007092439

- Difficulty date: July 9, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6053502
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP ASSY UPPER SURFACE FOUND CRACKED.  REPAIRED IAW SRM 57-10-00 FIG 85, VOL I, REV 96. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100,  REV 110.
